# SDR ASOA2015081213511

- Difficulty date: August 12, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 30,473 hours, 26,930 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT GEAR UP, "NOSE DOOR" MESSAGE AND "GEAR DISAGREE" WARNING MSG, DURING QRH PRECEDURE, NOSE GEAR RETRACTED ON IS OWN.  GEAR LOWERED DURING QRH PROCEDURE NORMALLY.  ACFT RETURNED TO DEPARTURE AFTER T/O.  EMERGENCY DECLARED AS A PRECAUTION.  LANDING GEAR RETRACTION SYS, RESOLUTION DESCRIPTION: R & R NLG WOW NR 2 AND GR CENTERING PROXIMITY SENSOR HARNESS AND BRACKET IAW AMM 32-61-25.  OPS CHECK GOOD.  DMIL CLEARED PLACARD REMOVED.
